# SDR USAA000488

- Difficulty date: March 28, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER 16L HAS TWO CRACKS 1.5 INCH LONG,  BETWEEN STATION 660 AND 640.  INSTALLED REPAIR ANGLE PER SRM 53-00-03 AND 66830.  (M)
